# SDR CA090304002

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 4530023
- Condition: Failed
- Location: Emergency Beacon
- Component: Emergency Beaco
- Component part number: 4530023
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE REMOTE SWITCH FAILED A FUNCTION TEST DURING SCHEDULED MX. FURTHER INVESTIGATION REVEALED THE GROUND WIRE FROM THE SWITCH HAD BROKEN OFF DUE TO A POOR SOLDIER CONNECTION.
